Reply To: 3rd IVIG not as effective?/relapse?
This is so similar to what many of us experience – the further away from from our infusion (especially after being sick), the more those nasty CIDP symptoms start creeping in. My foot drops, the nerve pain hits the roof, I start dropping things, tripping, bladder loss at night … and then (just like jaws!) I start drooling, slurring my words,dropping things, bladder problems during the day (so embarrasing – time to wear dark bottoms), falling….. but the gift is that my burning stops and I can hardly feel a thing. Last week when I put on my sneakers I must have bent my toe all the way back; I discovered that night it when I began to feel some throbbing — when I went to bed and took off my shoes – wooo no! a big oops. I guess that’s why diabetics lose their toes.
The message to you and your doctor – think about moving up your iv treatment schedule to catch you before you relapse. ( I have had to stop the ivig due to complications, hence this crazy relapse.) As long as you tolerate the meds, try to get your doctor to work with you and your body. You will have to readjust as you go along – don’t be surprised if every 6 months you need to readjust.
If you need a little boost, grab one of your kids, smell their hair and rub their little cheeks; they will give you all the strength and motivation you need.